# SDR DLL17960801

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- System (JASC): 3350 · Emergency Lighting
- Part: P0wer Spply
- Part number: 5165741
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EVACUATION LIGHT AT 1L INOP WITH COCKPIT SWITCH ON.  REPLACED BATTERY PACK AT 1L, LIGHTS CHECK GOOD.
